# SDR CA001211008

- Difficulty date: October 19, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Metering Valve
- Condition: Stuck
- Location: Hmu
- Part time: 123 hours, 83 cycles
- Component: Hmu, Lucas, 189111
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER FLIGHT, BOTH ENGINES WILL NOT START. NO FUEL WAS COMING OUT OF THE HMU. BOTH HUMS R REPLACED. BOTH ENGINE STARTED. THE NEXT DAY, THE RT  ENGINE DIDN'T START. THE RT HMU WAS REPLACED. FUEL WAS DRAINED, EVEN IF NO CONTAMINATION WAS FOUND AND NO FILTERS WERE CLOGGED. PWC IS STILL INVESTIGATING.
